# SDR SWIA971365

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR DISAGREE RED LIGHTS CAME ON AFTER GEAR HANDLE IS SELECTED UP.  GEAR WILL NOT GO UP TO LOCKED POSITION.  RETURNED TO SLC.  ADJUSTED S23 SENSOR ON NOSE GEAR.  GEAR EXTENDS AND RETRACTS NORMALLY, OPS CHECKS GOOD.
